Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Monotonicity of the modified likelihood ratio test for a covariance matrix

Hisao Nagao

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 31, Number 2 (1967), 147-150.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206138966

Digital Object Identifier
doi:10.32917/hmj/1206138966

Mathematical Reviews number (MathSciNet)
MR0228099

Zentralblatt MATH identifier
0213.44001

Subjects
Primary: 62.25

Citation

Nagao, Hisao. Monotonicity of the modified likelihood ratio test for a covariance matrix. J. Sci. Hiroshima Univ. Ser. A-I Math. 31 (1967), no. 2, 147--150. doi:10.32917/hmj/1206138966. https://projecteuclid.org/euclid.hmj/1206138966


Export citation

References

  • [1] Anderson, T. W. (1958). An Introduction to Multivariate Statistical Analysis. Wiley, New York.
  • [2] Gleser, L. J. (1966). A note on the sphericity test. Ann. Math. Statist. 37 464-467.
  • [3] Ramachandran, K. V. (1958). A test of variances. J. Amer. Statist. Assoc. 53 741-747.
  • [4] Sugiura, N. and Nagao, H. Unbiasedness of some test criteria for the equality of one or two covariance matrices, (submitted to Ann. Math. Statist.)